# SDR DALA13032853755

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BS 947.5 AFT BULKHEAD SUPPORT HAS UPPER SURFACE CORROSION FROM BL 0 TO RBL 19 AND BL 0 TO LBL 19.  MX FABRICATED SUPPORT ANGLE IAW DWG 149A8118 INSTALLED SUPPORT IAW SRM 51-40-02, STEP 4, TOP COATED IAW AMM 51-21-49-300-801, CIC'D SUPPORT IAW AMM 51-21-91-620-802.
